Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/24570
Title: Coisotropic regularization of singular Lagrangians
Author: Ibort, A.
Marín Solano, Jesús
Keywords: Mecànica
Teoria de camps (Física)
Teoria quàntica
Camps de galga (Física)
Mechanics
Field theory (Physics)
Quantum theory
Gauge fields (Physics)
Issue Date: 1995
Publisher: American Institute of Physics
Abstract: We present an alternative approach to the usual treatments of singular Lagrangians. It is based on a Hamiltonian regularization scheme inspired on the coisotropic embedding of presymplectic systems. A Lagrangian regularization of a singular Lagrangian is a regular Lagrangian defined on an extended velocity phase space that reproduces the original theory when restricted to the initial configuration space. A Lagrangian regularization does not always exists, but a family of singular Lagrangians is studied for which such a regularization can be described explicitly. These regularizations turn out to be essentially unique and provide an alternative setting to quantize the corresponding physical systems. These ideas can be applied both in classical mechanics and field theories. Several examples are discussed in detail. 1995 American Institute of Physics.
Note: Reproducció digital del document proporcionada per AIP i http://dx.doi.org/10.1063/1.531275
It is part of: Journal of Mathematical Physics, 1995, vol. 36, num. 10, p. 5522-5539
Related resource: http://dx.doi.org/10.1063/1.531275
URI: http://hdl.handle.net/2445/24570
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
109654.pdf1.47 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.